Perturbations of simple eigenvectors of linear operators

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

Residual bounds for perturbed simple eigenvectors of linear operators are derived.

Original languageEnglish
Pages (from-to)213-219
Number of pages7
JournalManuscripta Mathematica
Volume100
Issue number2
DOIs
StatePublished - 1 Jan 1999

Fingerprint

Dive into the research topics of 'Perturbations of simple eigenvectors of linear operators'. Together they form a unique fingerprint.

Cite this